International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 47, Pages 3003-3006

The lattice-isometric copies of (Γ) in quotients of Banach lattices

Marek Wójtowicz

Institute of Mathematics, University of Zielona Góra, Podgórna 50, Zielona Góra 65-246, Poland

Received 29 October 2002

Copyright © 2003 Marek Wójtowicz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Let E be a Banach lattice and let M be a norm-closed and Dedekind σ-complete ideal of E. If E contains a lattice-isometric copy of , then E/M contains such a copy as well, or M contains a lattice copy of . This is one of the consequences of more general results presented in this paper.